MEDOS INTERNATIONAL SÃ RL CH ROD STABILIZER; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Model Number |
279763500 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that this was an unknown procedure performed on (b)(6) 2020.It was difficult to pull back the tightener from the rod stabilizer because the tightener got stuck at the rod stabilizer hole.It was unknown if the procedure was completed successfully.The patient outcome was unknown.This complaint involves one (1) device.This report is for (1) rod stabilizer.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6 investigation summary visual inspection: the rod stabilizer (part # 279763500/ lot # 0310nt) was received at us cq.Upon visual inspection, it was observed that the green color marker was fading.No other defects were observed on the device.Functional test: functional test cannot be performed as the mating device was not returned.Complaint replication, unable to perform.Dimensional inspection: dimensional inspection was not performed as internal components of the mating feature were not accessible.Document/specification review: drawing(s) reviewed: (current & manufactured revisions).Conclusion: the overall complaint was not confirmed for the received rod stabilizer (part # 279763500/ lot # 0310nt).The green color ring was noticed to be fading but it does not effect the functionality of the device.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history a review of the receiving inspection (ri) for rod stabilizer was conducted identifying that lot number 0310nt was released in a single batch.Batch1: lot qty of (b)(4) units were released on 30 mar 2010 with no discrepancies.Batch2: lot qty of (b)(4) units were released on 18 mar 2010 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.